# SDR SWAA2022030771276

- Difficulty date: February 10, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER COMMON TO FWD SERVICE DOOR STUB FRAME CRACKED ; BS 294; WL 226; RBL 60 / [01] REMOVED SEAL RETAINER COMMON TO FWD SERVICE DOOR STUB FRAME FROM; BS294; WL226 RBL60 IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW SEAL RETAIER TO FWD SERVICE DOOR STUB FRAME SRM 51-40-02 AND DWG 141A8370. OK TO INSTALL PART NEW;[03] VERIFIED CORRECTIVE ACTION ENTRY 1. AND 2.  OK TO INSTALL NEW PART;[04] INSTALLED NEW SEAL RETAINER TO FWD SERVICE DOOR STUB FRAME FROM ; BS294; WL226 RBL60 ITEM#141A8372U2 LOT#1481697-1 IAW SRM 51-40-02-0G-0. DWG 141A8370;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED CARD COMPLETE
